Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!

Sign In with Google

In this Discussion

  • merlinmerlin
    Posts: 2
    I appear to be getting nowhere fast,just a quick question.
    I suffer with Epilepsy and I am on medication to nearly keep it controled.
    They are all to keep me calm and "down" if that is the right term.
    The medication is Topamax 150x2 daily,Amitrptilyn 25x2daily and Epilim 400x2daily........

    Any input would help.......
  • darwindarwin
    Posts: 1,335
    (this post was edited 2007-03-22 18:25:04)


    i recommend that you discuss this with your doctor.

    in particular, a recent experience i had with the aneros was so intense i specifically wondered to myself if the orgasms could lead to seizures.

    normally, you wouldn't expect to have this intensity until you're further down the road. but in your case, i would think you'd need to be careful.

    you should mention that use of the aneros can lead to a state of ongoing orgasms, possibly very intense. (if you think it would be embarrassing to discuss this with your doctor, please remember that your doctor is there to help you, and that your health comes first.)

    there was one thread in which this was discussed briefly. do a forum search on "epilepsy"

    as far as your medication inhibiting the effects of the aneros, if you have a normal sexual response, it would more likely be that you are like many of us who needed a pretty long training time (weeks and months) before getting a powerful response out of the device.